# SDR DALA2025012100471

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,439 hours, 30,829 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Support
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK PLACARD SUPPORT BASE LOWER FWD POSITION ON NOSE LANDING GEAR. CORRECTIVE ACTION: COMPLIED WITH ER/A 623718-14. (0770682)
